MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Abrasion (1789); Dry Eye(s) (1814); Corneal Clouding/Hazing (1878); Blurred Vision (2137); Visual Impairment (2138); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not implantable.Section d6b: if explanted, give date: not applicable, as the device is not implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Patient had lasik procedure on (b)(6) 2025 on both eyes and a bandage contact lens was placed.At one day post-op patient reported that his vision is still slightly hazy but improved from surgery day.He has been compliant with pred-moxi in both eyes.Patient is healing well to both eyes.He has some epithelial irregularity in both eyes.At one week post patient reports blurred vision in the left eye at a distance and at near.He reports dryness in both eyes.He reports compliance pred-moxi 3 times daily in both eyes.At one month post op patient presents with epithelial ingrowth in the left eye and blurry vision.He continues to instill pred-moxi once daily in both eyes.On (b)(6) 2025, patient presents for flap lift with epithelial ingrowth removal, left eye.At one day post op flap debridement in left eye patients states vision is doing well and also reported pain but had diminished.On (b)(6) 2025, patient presented for follow up after flap debridement, left eye.He states the left eye has not improved.On (b)(6) 2025, patient presents for lasik enhancement evaluation, left eye.He reports the left eye is blurred at all ranges.No additional information has been provided.Left eye best corrected visual acuity (bcva): on (b)(6) 2025: 20/20, on (b)(6) 2025: 20/30.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23865637
Report Number3012236936-2025-000341
Device Sequence Number5318658
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0030-4864
Device Catalogue Number0030-4864
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale